# SDR ASAA0873489

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81271
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT WEB BS 767 790 CORRODED.  AFT CARGO CORRODED FLOOR SUPPORT WEB AT LS 767 790 REPLACED WITH NEW PART IAW B737 700 SRM 51 40 02.
